MAUDE Adverse Event Report: COVIDIEN AW COLLECT SET FOR BACT ALERT; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT

COVIDIEN AW COLLECT SET FOR BACT ALERT; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Model Number 8881225245
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the male blood culture hub with the internal needle are breaking off during collection.The customer further stated that the needle inside the hub seems to be less sturdy than before.After changing out the tubes, the needle would bend or break.There have been no exposures at this time.No harm to the clinician and the patient involved.

Brand Name
AW COLLECT SET FOR BACT ALERT
Common Device Name
TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9578424
Report Number1282497-2020-08861
Device Sequence Number11593037
Product Code GIM
UDI-Device Identifier10884521013254
UDI-Public10884521013254
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881225245
Device Catalogue Number8881225245
Device Lot Number192350051
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/10/2020
Patient Sequence Number1